# SDR COM30998

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Air Valve
- Part number: 32899541
- Condition: Defective
- Location: Rt Engine
- Part time: 16,442 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE AIR VALVE WARNING LIGHT IS ON.  REPLACED RT AIR VALVE.
